# SDR SWIA202156853

- Difficulty date: January 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Part number: 601R385472
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR CUTOUT, FWD.RH TEFLON STOP IS CRACKED.   (C-CHECK) RO 3/10/2021    REPLACED CRACKED GUIDE FITTING WITH NEW ONE BY REMOVING ATTATCHING HARDWARE AND REINSTALLING SAME HARDWARE IAW CRJ 200 AMM 20-21-00-910-801 AND 20-24-00-910-803.
